# SDR A6WA200840566

- Difficulty date: August 6, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE AFT DRAG ANGLE OF THE PAX DOOR STAIR ASSY LENGTH OF CRACK 1.50".  DRAG ANGLE OF THE PAX DOOR STAIR ASSY, AFT SIDE, REPAIRED IAW CRJ 200 REO 601R 52-11-513.  (K)
